# SDR WVER2018041608

- Difficulty date: April 5, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 36,103 hours, 28,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Bs 349-364
- Part time: 36,103 hours, 28,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR INTERCOSTAL AT STRINGER 26R BS 364 TO 349 IS CORRODED.
